Advanced

The Largest Component in Subcritical Inhomogeneous Random Graphs

Turova, Tatyana LU (2011) In Combinatorics, Probability & Computing 20(1). p.131-154
Abstract
We study the 'rank 1 case' of the inhomogeneous random graph model. In the subcritical case we derive an exact formula for the asymptotic size of the largest connected component scaled to log n. This result complements the corresponding known result in the supercritical case. We provide some examples of applications of the derived formula.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Combinatorics, Probability & Computing
volume
20
issue
1
pages
131 - 154
publisher
Cambridge University Press
external identifiers
  • wos:000285718900009
  • scopus:78650416969
ISSN
1469-2163
DOI
10.1017/S0963548310000180
language
English
LU publication?
yes
id
31e930f0-95e3-41d5-8c2c-be346c18f2e4 (old id 1791033)
date added to LUP
2011-03-10 15:33:09
date last changed
2017-11-05 03:15:46
@article{31e930f0-95e3-41d5-8c2c-be346c18f2e4,
  abstract     = {We study the 'rank 1 case' of the inhomogeneous random graph model. In the subcritical case we derive an exact formula for the asymptotic size of the largest connected component scaled to log n. This result complements the corresponding known result in the supercritical case. We provide some examples of applications of the derived formula.},
  author       = {Turova, Tatyana},
  issn         = {1469-2163},
  language     = {eng},
  number       = {1},
  pages        = {131--154},
  publisher    = {Cambridge University Press},
  series       = {Combinatorics, Probability & Computing},
  title        = {The Largest Component in Subcritical Inhomogeneous Random Graphs},
  url          = {http://dx.doi.org/10.1017/S0963548310000180},
  volume       = {20},
  year         = {2011},
}